Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 52, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 20, 2014, 9:38 AM PDT. It took effect at Jun 20, 2014, 3:00 PM PDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2014, 9:38 AM PDT (16:38 UTC)
- In effect from
- Jun 20, 2014, 3:00 PM PDT
- Expired
- Jun 22, 2014, 2:11 PM PDT
- In force
- 47 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
517 WHUS76 KEKA 201638 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 938 AM PDT FRI JUN 20 2014 PZZ470-210045- /O.CAN.KEKA.SC.Y.0050.000000T0000Z-140622T2200Z/ /O.NEW.KEKA.SC.Y.0052.140620T2200Z-140622T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 938 AM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM SUNDAY... * WINDS...INCREASING TO NW 15 TO 25 KT WITH GUSTS UP TO 30 KT BY THIS EVENING. WINDS WILL REMAIN ELEVATED THROUGH SATURDAY. * WAVES...NW BUILDING TO 8 TO 10 FEET AT 8 SECOND BY THIS EVENING. SEAS WILL SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-210045- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 938 AM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM SATURDAY... * WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL PEAK EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. * WAVES...SEAS BUILDING TO 7 TO 9 FEET AT 8 SECONDS THIS EVENING. SEAS WILL SUBSIDE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-210045- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 938 AM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS...NW 15 TO 25 KT INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON. WINDS WILL REMAIN ELEVATED INTO SUNDAY. * WAVES...N 7 AT 10 SECONDS BUILDING TO 10 FEET AT 8 SECONDS THIS EVENING. SEAS WILL REMAIN ELEVATED INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-210045- /O.CON.KEKA.SC.Y.0050.140620T2200Z-140621T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 938 AM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS...LIGHT NW WINDS THIS MORNING WILL INCREASE TO AROUND 15 KT THIS AFTERNOON AND EARLY EVENING...EXCEPT 15 TO 25 KT AROUND POINT SAINT GEORGE. WINDS WILL PEAK THIS EVENING. * WAVES...SEAS 4 TO 5 FEET AT 8 SECONDS BUILDING TO 7 FEET AT 8 SECONDS THIS EVENING. SEAS WILL SUBSIDE SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
905 WHUS76 KEKA 202213 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 PM PDT FRI JUN 20 2014 PZZ450-202315- /O.CAN.KEKA.SC.Y.0050.000000T0000Z-140621T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 313 PM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS DID NOT DEVELOP ACROSS THE ZONE AS EXPECTED. WINDS HAVE COME UP NEAR POINT SAINT GEORGE INTO THE 20 TO 25 KT RANGE... BUT THE REMAINDER OF THE AREA HAS REMAINED WELL BELOW 20 KT. SEAS CONTINUE TO HOVER AROUND 4 TO 6 FEET AND SHOULD ONLY COME UP ANOTHER FOOT OR SO BY SATURDAY. THIS IS ALL BELOW SMALL CRAFT ADVISORY LEVELS...SO HAVE CANCELLED THE ADVISORY. $$ PZZ470-210545- /O.EXT.KEKA.SC.Y.0052.000000T0000Z-140623T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 313 PM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM SUNDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT BY THIS EVENING. WINDS WILL REMAIN ELEVATED INTO SUNDAY. * WAVES...N 7 TO 9 FT AT 8 SECOND BY THIS EVENING. SEAS WILL SUBSIDE LATE IN THE WEEKEND INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-210615- /O.EXT.KEKA.SC.Y.0050.000000T0000Z-140624T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 313 PM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY... * WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS ARE FORECAST TO REMAIN ELEVATED INTO MONDAY. * WAVES...N 7 TO 9 FEET AT 8 SECONDS. SEAS ARE FORECAST TO REMAIN ELEVATED THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-210615- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 313 PM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM SATURDAY... * WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL PEAK EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. * WAVES...NW 4 TO 5 FEET AT 6 SECONDS BUILDING TO 6 TO 8 FEET AT 9 SECONDS OVERNIGHT. HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL SUBSIDE SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
160 WHUS76 KEKA 210352 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 PM PDT FRI JUN 20 2014 PZZ470-211200- /O.CON.KEKA.SC.Y.0052.000000T0000Z-140623T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 852 PM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT BY THIS EVENING. WINDS WILL REMAIN ELEVATED INTO SUNDAY. * WAVES...N 7 TO 9 FT AT 8 SECOND BY THIS EVENING. SEAS WILL SUBSIDE LATE IN THE WEEKEND INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-211200- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 852 PM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. * WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL PEAK EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. * WAVES...NW 4 TO 5 FEET AT 6 SECONDS BUILDING TO 6 TO 8 FEET AT 9 SECONDS OVERNIGHT. HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL SUBSIDE SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211200- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140624T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 PM PDT FRI JUN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. * WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS ARE FORECAST TO REMAIN ELEVATED INTO MONDAY. * WAVES...N 7 TO 9 FEET AT 8 SECONDS. SEAS ARE FORECAST TO REMAIN ELEVATED THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
508 WHUS76 KEKA 210938 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PDT SAT JUN 21 2014 PZZ470-211745- /O.EXT.KEKA.SC.Y.0052.000000T0000Z-140623T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 AM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL REMAIN ELEVATED INTO SUNDAY. * WAVES...N 7 TO 9 FT AT 8 SECONDS. SEAS WILL SUBSIDE LATE IN THE WEEKEND INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-211745- /O.EXT.KEKA.SC.Y.0050.000000T0000Z-140622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 AM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL PEAK EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. * WAVES...NW BUILDING TO 7 TO 8 FEET AT 8 SECONDS. HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL SUBSIDE SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211745- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140624T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS WILL REMAIN ELEVATED INTO MONDAY. * WAVES...N 8 TO 9 FEET AT 8 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
397 WHUS76 KEKA 211608 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 908 AM PDT SAT JUN 21 2014 PZZ470-220015- /O.CON.KEKA.SC.Y.0052.000000T0000Z-140623T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 908 AM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL REMAIN ELEVATED INTO SUNDAY. * WAVES...N 7 TO 10 FT AT 8 SECONDS. SEAS WILL SUBSIDE LATE IN THE WEEKEND INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-220015- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 908 AM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SUNDAY... * WINDS...NW 15 TO 25 KT. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL PEAK EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. * WAVES...NW BUILDING TO 7 TO 9 FEET AT 8 SECONDS. HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL SUBSIDE SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-220015- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140624T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 908 AM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM TUESDAY... * WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS WILL REMAIN ELEVATED INTO MONDAY. * WAVES...N 8 TO 10 FEET AT 8 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
619 WHUS76 KEKA 212149 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 249 PM PDT SAT JUN 21 2014 PZZ470-220600- /O.EXT.KEKA.SC.Y.0052.000000T0000Z-140623T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 249 PM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT AROUND POINT SAINT GEORGE. WINDS WILL REMAIN ELEVATED INTO MONDAY. * WAVES...N 7 TO 10 FT AT ABOUT 8 SECONDS. SEAS WILL SUBSIDE THROUGH THE FIRST HALF OF THE WORK WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-220600- /O.EXT.KEKA.SC.Y.0050.000000T0000Z-140625T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 249 PM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS WILL REMAIN ELEVATED THROUGH MONDAY. * WAVES...N 8 TO 11 FEET AT ABOUT 8 SECONDS. HIGHEST SEAS WILL BE IN THE WAKE OF CAPE MENDOCINO. SEAS WILL REMAIN ELEVATED THROUGH THROUGH THE FIRST HALF OF THE WORK WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-220600- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 249 PM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...NW 15 TO 25 KT THIS EVENING. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL BEGIN TO EASE ON SUNDAY THEN FALL OFF SHARPLY BY MIDWEEK. * WAVES...NW 7 TO 9 FEET AT 8 SECONDS. HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL SUBSIDE SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
354 WHUS76 KEKA 220332 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 PM PDT SAT JUN 21 2014 PZZ470-221145- /O.CON.KEKA.SC.Y.0052.000000T0000Z-140623T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 832 PM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT AROUND POINT SAINT GEORGE. WINDS WILL REMAIN ELEVATED INTO MONDAY. * WAVES...N 7 TO 10 FT AT ABOUT 8 SECONDS. SEAS WILL SUBSIDE THROUGH THE FIRST HALF OF THE WORK WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-221145- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 832 PM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY. * WINDS...NW 15 TO 25 KT THIS EVENING. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL BEGIN TO EASE ON SUNDAY THEN FALL OFF SHARPLY BY MIDWEEK. * WAVES...NW 7 TO 9 FEET AT 8 SECONDS. HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL SUBSIDE SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-221145- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140625T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 PM PDT SAT JUN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY. * WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS WILL REMAIN ELEVATED THROUGH MONDAY. * WAVES...N 8 TO 11 FEET AT ABOUT 8 SECONDS. HIGHEST SEAS WILL BE IN THE WAKE OF CAPE MENDOCINO. SEAS WILL REMAIN ELEVATED THROUGH THROUGH THE FIRST HALF OF THE WORK WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
286 WHUS76 KEKA 220935 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 AM PDT SUN JUN 22 2014 PZZ470-221745- /O.CON.KEKA.SC.Y.0052.000000T0000Z-140623T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 AM PDT SUN JUN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT AROUND POINT SAINT GEORGE. WINDS WILL REMAIN ELEVATED INTO MONDAY. * WAVES...N 7 TO 8 FT AROUND 9 SECONDS. SEAS WILL SUBSIDE THROUGH THE FIRST HALF OF THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-221600- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 235 AM PDT SUN JUN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...NW 10 TO 20 KT. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL BEGIN TO DIMINISH TODAY THEN FALL OFF SHARPLY THE MIDDLE OF THIS WEEK. * WAVES...NW 7 TO 9 FEET AROUND 8 SECONDS. HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL SUBSIDE SIGNIFICANTLY THE MIDDLE OF THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-221745- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140625T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 AM PDT SUN JUN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS WILL REMAIN ELEVATED THROUGH MONDAY. * WAVES...N 8 TO 10 FEET AROUND 9 SECONDS. HIGHEST SEAS WILL BE AROUND CAPE MENDOCINO. SEAS WILL REMAIN ELEVATED THROUGH THE FIRST HALF OF THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
107 WHUS76 KEKA 221553 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 AM PDT SUN JUN 22 2014 PZZ455-230000- /O.EXT.KEKA.SC.Y.0050.000000T0000Z-140623T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 853 AM PDT SUN JUN 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 10 TO 20 KT. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL BEGIN TO DIMINISH THIS EVENING THEN FALL OFF SHARPLY THE MIDDLE OF THIS WEEK. * WAVES...NW 7 TO 9 FEET AROUND 8 SECONDS. HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL SUBSIDE SIGNIFICANTLY THE MIDDLE OF THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-230000- /O.CON.KEKA.SC.Y.0052.000000T0000Z-140623T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 853 AM PDT SUN JUN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N 15 TO 20 KT THROUGH MONDAY WITH GUSTS UP TO 25 KT AROUND POINT SAINT GEORGE. * WAVES...N 6 TO 8 FT AROUND 9 SECONDS. SEAS WILL SUBSIDE THROUGH THE FIRST HALF OF THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-230000- /O.CON.KEKA.SC.Y.0050.000000T0000Z-140625T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 AM PDT SUN JUN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS WILL REMAIN ELEVATED THROUGH MONDAY. * WAVES...N 8 TO 10 FEET AROUND 9 SECONDS. HIGHEST SEAS WILL BE AROUND CAPE MENDOCINO. SEAS WILL REMAIN ELEVATED THROUGH THE FIRST HALF OF THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
369 WHUS76 KEKA 222111 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 211 PM PDT SUN JUN 22 2014 PZZ470-222215- /O.CAN.KEKA.SC.Y.0052.000000T0000Z-140623T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 211 PM PDT SUN JUN 22 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ455-230515- /O.EXT.KEKA.SC.Y.0050.000000T0000Z-140624T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 211 PM PDT SUN JUN 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM MONDAY... * WINDS...NW 10 TO 20 KT THROUGH TUESDAY. HIGHEST WINDS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL FALL OFF SHARPLY ON WEDNESDAY. * WAVES...NW 7 TO 9 FEET AROUND 8 SECONDS INTO TUESDAY. HIGHEST WAVES WILL BE AROUND POINT SAINT GEORGE. WAVES WILL SUBSIDE TO AROUND 3 FT BY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-230515- /O.EXT.KEKA.SC.Y.0050.000000T0000Z-140624T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 211 PM PDT SUN JUN 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY... * WINDS...NW TO N 15 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS WILL REMAIN ELEVATED THROUGH MONDAY THEN FALL OFF SHARPLY BY WEDNESDAY. * WAVES...N 6 TO 9 FEET AROUND 8 SECONDS THROUGH MONDAY. HIGHEST SEAS WILL BE DOWN WIND OF CAPE MENDOCINO. SEAS WILL FALL OFF SHARPLY BY MIDWEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 4:24 AM PDT, 5 hours 14 minutes earlier.
Area forecast discussion, Jun 20, 4:24 AM PDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 424 AM PDT FRI JUN 20 2014 .SYNOPSIS...HIGH PRESSURE WILL REBUILD OFFSHORE TODAY RESULTING IN STRONGER NORTHERLY WINDS AND CONTINUED DRY WEATHER CONDITIONS THROUGH THE WEEKEND. && .DISCUSSION...SATELLITE IMAGERY SHOWED STRATUS AND PATCHES OF FOG OVER THE REDWOOD COAST ZONE WITH STRATUS EXTENDING INTO THE NORTH COAST RIVER VALLEYS EARLY THIS MORNING. HIGH PRESSURE WILL BUILD TOWARD THE COAST TODAY RESULTING IN INCREASING NORTHERLY WINDS AND BREEZY CONDITIONS. THE INCREASED MIXING AND SOLAR HEATING WILL SCOUR OUT MOST OF THE STRATUS WITH SUNNY SKIES PREVAILING THIS AFTERNOON. THE INCREASING NORTH FLOW WILL LIKELY CREATE MINI-CONVERGENCE AROUND EKA AND IN THE DELTA FOR NEW CLOUD BUILD UPS THIS AFTERNOON. BOUNDARY LAYER CONDITIONS WILL REMAIN FAVORABLE FOR LOW CLOUD GENERATION EACH NIGHT THROUGH THE WEEKEND...MAINLY NORTH OF CAPE MENDO AND IN THE NORTH COAST RIVER VALLEYS. 850MB TEMPERATURES WILL SLOWLY INCREASE OVER THE WEEKEND INTO EARLY NEXT WEEK. THE ONSHORE FLOW DIMINISHES EACH DAY SO EXPECT MAX TEMPERATURES TO WARM SLIGHTLY EACH DAY THROUGH TUE. THE MODELS HAVE BEEN TRENDING WARMER AND HIGHS IN THE MID 90S ACROSS THE INTERIOR ARE LOOKING MORE PROBABLE EARLY NEXT WEEK WITH EACH NEW RUN. THE MODELS DO INDICATE ANOTHER SHORTWAVE MOVING INTO THE PAC NW MON NIGHT INTO EARLY TUE. THIS S/W TROUGH MAY GENERATE ANOTHER WEAK MARINE PUSH. HOWEVER HEIGHTS AND THICKNESS REBOUND IN THE AFTERNOON ON TUE. THE CONSENSUS AND STATISTICAL GUIDANCE HAS BEEN TRENDING WARMER AS WELL. THE MODELS CONTINUE TO DIVERGE AROUND MID WEEK WITH ANOTHER S/W TROUGH. THE GFS AND GEFS DIG THE S/W TROUGH ON THU WITH A FRONT MOVING TOWARD THE AREA THU NIGHT. THE ECMWF DOES NOT SHOW THIS AND KEEPS THE UPPER WAVE AND SFC FRONT WELL NORTH OF THE FORECAST AREA. FOR NOW WILL TOSS IN 20-30% CHANCES INTO THE FORECAST - MAINLY NORTH OF THE CAPE ON THU INTO THU NIGHT. IT IS DOUBTFUL WE WILL SEE A LOT OF RAIN OR A LONG DURATION OF RAIN AS THE 18Z GFS INDICATED. THE GEFS MEAN HAS A FEW ONE HUNDREDTHS AND THIS MAY EVEN BE OVERDONE. && .AVIATION...PATCHY COASTAL FOG AND AN INCREASE IN STRATUS HAS REDUCED VISIBILITIES AND CEILINGS ACROSS SOME COASTAL AREAS. IFR CONDITIONS TO MVFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT KCEC AND KACV THROUGH THIS MORNING. VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT KUKI THROUGH SATURDAY. && .MARINE...AN HIGH PRESSURE RIDGE WILL STRENGTHEN OFFSHORE IN THE WAKE OF A WEAK COLD FRONT MOVING THROUGH THE REGION THIS MORNING. THE HIGH PRESSURE RIDGE INTERACTING WITH AN INLAND DEVELOPING LOW PRESSURE TROUGH WILL INCREASE THE PRESSURE GRADIENT ACROSS THE WATERS. THEREFORE NORTHERLY WINDS AND SHORT PERIODS SEAS WILL INCREASE ACROSS THE WATERS TODAY AND SATURDAY. THE WINDS AND SHORT PERIODS SEAS WILL INCREASE FROM SOUTH TO NORTH. THEREFORE SMALL CRAFT ADVISORIES ARE IN EFFECT ACROSS THE SOUTHERN OUTER WATERS AND WILL BEGIN ACROSS THE SOUTHERN NEAR SHORE WATERS AND NORTHERN OUTER WATERS LATER THIS MORNING. THEN ACROSS THE NORTHERN NEAR SHORE WATERS TONIGHT. THE WINDS AND SEAS WILL DIMINISH EARLY NEXT WEEK. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FROM 3 PM TODAY TO 3 AM PDT SAT PZZ450. SMALL CRAFT ADVISORY FROM 9 AM TODAY TO 3 PM PDT SUN PZZ470. SMALL CRAFT ADVISORY FROM 9 AM TODAY TO 9 PM PDT SAT PZZ455. SMALL CRAFT ADVISORY FRON 3 AM TODAY TO 3 PM PDT SUN PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 20, 4:25 AM PDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 425 AM PDT FRI JUN 20 2014 CAZ001>004-076-211130- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 425 AM PDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.